List of citations in Numdam for : Prolongations of linear partial differential equations. I. A conjecture of Élie Cartan

Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 1 (1968) no. 3, pp. 417-444.

Rendiconti del Seminario Matematico della Università di Padova, Volume 122 (2009), pp. 99-127.

Annales de l'Institut Fourier, Volume 31 (1981) no. 3, pp. 245-274.

Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 7 (1974) no. 1, pp. 5-27.

Annales de l'institut Henri Poincaré. Section A, Physique Théorique, Volume 17 (1972) no. 2, pp. 131-158.

Séminaire Jean Leray, no. 1 (1969-1970), pp. 1-59.

Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 1 (1968) no. 4, pp. 617-625.